MAUDE Adverse Event Report: C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® ALL-SILICONE FOLEY CATHETER

C.R. BARD, INC. (COVINGTON) -1018233 BARDEX® ALL-SILICONE FOLEY CATHETER
Model Number 165820
Medical Device Problem Code Patient Device Interaction Problem (4001)
Health Effect - Clinical Codes Hematuria (2558); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 04/08/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.The device was not returned.
 
Event or Problem Description
It was reported that the survey respondent mentioned about bacteriuria, hematuria when they were asked of the complications faced while using the bardia silicone foley catheter.It was unknown what medical intervention was provided.
 
Event or Problem Description
 
Additional Manufacturer Narrative
The reported event was inconclusive as no sample was available for evaluation.A potential root cause for this failure could be "materials of construction are not biocompatible." the lot number was unknown; therefore, the device history record could not be reviewed.The instructions for use were found adequate and state the following: "instructions for use for the needle-free sampling kink the drainage tubing at a minimum of 5cm below the sampling port.Wipe the surface of the port with an alcohol swab.Using an aseptic technique, position the syringe (luer slip tip only) in the centre, perpendicular to the surface of the port, and then press the tip of the syringe into the sampling port.Aspirate the desired volume and then remove the syringe.Wipe the surface of the port with an alcohol swab.Unkink the tubing and send the correctly labelled specimen to the laboratory." the device was not returned.

Brand Name
BARDEX® ALL-SILICONE FOLEY CATHETER
Common Device Name
FOLEY CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer (Section G)
C.R. BARD, INC. (COVINGTON) -1018233
8195 industrial blvd
covington 30014
Manufacturer Contact
yonic anderson
8195 industrial blvd
covington 30014
7707846100
MDR Report Key14287411
Report Number1018233-2022-03306
Device Sequence Number16523734
Product Code EZL
UDI-Device Identifier00801741029776
UDI-Public(01)00801741029776
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K040504
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number165820
Device Catalogue Number165820
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/08/2022
Supplement Date Received by Manufacturer05/06/2022
Initial Report FDA Received Date05/05/2022
Supplement Report FDA Received Date05/25/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown